# SDR AALA20060622

- Difficulty date: August 27, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Obstructed
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEN - CARGO DETECTION AIR STATUS MESSAGE IN FLIGHT.  LANDED DEN WITHOUT INCIDENT.  FOUND BAGS IN AFT COMPARTMENT STACKED TO CEILING IMPEDING AIR FLOW TO DETECTORS.  REALIGNED BAGS AND TESTED CARGO FIRE DETECTORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
